# SDR 2021FA0000159

- Difficulty date: May 27, 2021
- Submitted: May 30, 2021
- Operation: General aviation
- Aircraft: N200CR
- Make and model: Amd FALCON2000EX
- Aircraft serial: 133
- Aircraft time: 6,285 hours, 2,291 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control System
- Part number: 02105736
- Part serial: 8909
- Condition: Inoperative
- Location: Rudder
- Part time: 6,285 hours, 2,291 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: K

## Discrepancy

DURING OUR INITIAL DESCENT INTO NEW ORLEANS INTERNATIONAL, WE DISCOVERED THE RUDDER TRIM WAS INOPERATIVE WHEN TRYING TO USE IT FOR COORDINATED FLIGHT IN THE DESCENT. THIS SYSTEM IS UNMONITORED IN THE FALCON 2000LX EASY II AIRCRAFT. NO CAS MESSAGE OR CIRCUIT BREAKER TRIP.
